# SDR K3HA990003

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08153000111
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS JUST OUTSIDE COCKPIT DOOR LOOSE.  REMOVED AND REPLACED EMERGENCY LIGHTS, TRACK BASE AND COVER.  TEST OK, REFERENCE MM 33-50-01.
